Research Repository

New inequalities of hermite-hadamard type for n-times differentiable convex and concave functions with applications

Latif, MA and Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2016) New inequalities of hermite-hadamard type for n-times differentiable convex and concave functions with applications. Filomat, 30 (10). 2609 - 2621. ISSN 0354-5180

Full text for this resource is not available from the Research Repository.
Item Type: Article
Subjects: FOR Classification > 0103 Numerical and Computational Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 12 Sep 2017 01:56
Last Modified: 19 Aug 2019 23:33
URI: http://vuir.vu.edu.au/id/eprint/34526
DOI: https://doi.org/10.2298/FIL1610609L
ePrint Statistics: View download statistics for this item
Citations in Scopus: 0 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar